Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 19, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 27, 2015, 2:58 PM EDT for 4 counties in Ohio. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2015, 2:58 PM EDT (18:58 UTC)
- Expired
- May 27, 2015, 4:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Defiance County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 116 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 3:15 PM EDT | TSTM WND DMG | 3 Ese Ney, OH | REPORT OF DOWNED POWER LINES NEAR INTERSECTION OF SR-15 AND BLOSSER RD. |
| May 27, 3:40 PM EDT | HAIL 0.88 | 3 N Deshler, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:08 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
775
WUUS53 KIWX 271858
SVRIWX
OHC039-069-125-137-272000-
/O.NEW.KIWX.SV.W.0019.150527T1858Z-150527T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
258 PM EDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DEFIANCE COUNTY IN NORTHWEST OHIO...
HENRY COUNTY IN NORTHWEST OHIO...
EASTERN PAULDING COUNTY IN WEST CENTRAL OHIO...
NORTHERN PUTNAM COUNTY IN WEST CENTRAL OHIO...
* UNTIL 400 PM EDT
* AT 254 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES EAST OF HICKSVILLE TO PAULDING TO 7 MILES
SOUTHEAST OF PAYNE...AND MOVING EAST AT 40 MPH. ANOTHER SEVERE
THUNDERSTORM WAS DEVELOPING 2 MILES NORTHEAST OF PAULDING...MOVING
NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DEFIANCE...NAPOLEON...CONTINENTAL...HOLGATE...LIBERTY CENTER...
LEIPSIC...MCCLURE...DESHLER...SHERWOOD...THE BEND...BROUGHTON...
CHARLOE...MELROSE...BRUNERSBURG...OAKWOOD...ARTHUR...JEWELL...
INDEPENDENCE...AYERSVILLE AND STANDLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4105 8455 4116 8457 4135 8458 4149 8387
4108 8386
TIME...MOT...LOC 1857Z 260DEG 35KT 4134 8456 4119 8454
4102 8458
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
530
WWUS53 KIWX 271917
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
317 PM EDT WED MAY 27 2015
OHC039-069-125-137-272000-
/O.CON.KIWX.SV.W.0019.000000T0000Z-150527T2000Z/
PUTNAM OH-HENRY OH-PAULDING OH-DEFIANCE OH-
317 PM EDT WED MAY 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DEFIANCE...EASTERN PAULDING...HENRY AND NORTHERN PUTNAM COUNTIES
UNTIL 400 PM EDT...
AT 314 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DEFIANCE TO PAULDING...AND MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
HOLGATE AROUND 330 PM EDT.
CONTINENTAL AROUND 335 PM EDT.
MCCLURE AROUND 345 PM EDT.
LEIPSIC AROUND 355 PM EDT.
DESHLER AROUND 400 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MELROSE...FLORIDA...OAKWOOD...
ELERY...NEW BAVARIA...MALINTA...WISTERMAN...GRELTON...KIEFERVILLE AND
PLEASANT BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4105 8455 4118 8457 4121 8457 4134 8445
4149 8387 4108 8386
TIME...MOT...LOC 1917Z 260DEG 35KT 4125 8426 4112 8450
HAIL...1.00IN
WIND...60MPH
$$
JLA408
WWUS53 KIWX 271943
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
343 PM EDT WED MAY 27 2015
OHC039-069-125-137-272000-
/O.CON.KIWX.SV.W.0019.000000T0000Z-150527T2000Z/
PUTNAM OH-HENRY OH-PAULDING OH-DEFIANCE OH-
343 PM EDT WED MAY 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DEFIANCE...EAST CENTRAL PAULDING...HENRY AND NORTHERN PUTNAM COUNTIES
UNTIL 400 PM EDT...
AT 341 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF LEIPSIC TO CONTINENTAL...AND
MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
DESHLER AROUND 355 PM EDT.
LEIPSIC AROUND 400 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE KIEFERVILLE...PRENTISS...
MILLER CITY...BELMORE AND WEST LEIPSIC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4105 8455 4125 8439 4149 8387 4108 8386
TIME...MOT...LOC 1943Z 260DEG 35KT 4116 8403 4111 8427
HAIL...1.00IN
WIND...60MPH
$$
JLAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:56 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 27, 12:56 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1256 PM EDT WED MAY 27 2015 .SYNOPSIS... ISSUED AT 1256 PM EDT WED MAY 27 2015 WEAK COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA THIS AFTERNOON CAUSING SCATTERED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT INTO THURSDAY PROVIDING FAIR WEATHER. HIGHS TODAY WILL BE IN THE UPPER 70S AND LOWER 80S... WITH LOWS TONIGHT IN THE MIDDLE AND UPPER 50S. && .UPDATE... ISSUED AT 1121 AM EDT WED MAY 27 2015 LITTLE CHANGE NEEDED TO THE FORECAST GOING INTO THE AFTERNOON HOURS AS CHANCES FOR SCATTERED SHOWERS/ISOLATED STORMS INCREASE WITH REMNANT MCV TRACKING EAST INTO CENTRAL IN...AND PRIMARY MID LEVEL TROUGH AXIS AND ASSOCIATED SFC FRONT PROPAGATION EAST INTO THE LOWER GREAT LAKES. THIS FORCING COMBINED WITH MODEST SFC BASED DESTABILIZATION, STEEP LOW LEVEL LAPSE RATES, AND JUST ENOUGH UNIDIRECTIONAL FLOW (EFFECTIVE SHEAR VALUES 30-35 KTS) MAY BE ENOUGH TO SUPPORT AN ISOLATED STRONG-SEVERE STORM (DAMAGING WINDS) MAINLY ALONG/EAST OF INTERSTATE 69 BY MID-LATE AFTERNOON. LACKING MID-LEVEL LAPSE RATES AND MARGINAL SHEAR SHOULD LIMIT ORGANIZATION/UPDRAFTS AND KEEP THIS AN ISOLATED WIND THREAT AT BEST. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 420 AM EDT WED MAY 27 2015 SHRTWV AND ASSOCIATED CDFNT OVER THE UPR MS VALLEY THIS MORNING EXPECTED TO MOVE E-NE ACROSS OUR CWA THIS AFTN. DIURNAL HEATING SHOULD RESULT IN AROUND 1000J/KG CAPE WHILE STILL RESPECTABLE 30-40KT UNIDIRECTIONAL DEEP LAYER SHEAR REMAINS OVER THE AREA AHEAD OF THE UPR LEVEL TROF SUGGESTING SOME POTENTIAL FOR SVR STORMS WITH DAMAGING WINDS ACROSS THE SE PORTION OF CWA WHERE LATER FROPA SHOULD ALLOW FOR BETTER INSTABILITY. HIGH RES CONVECTIVE ALLOWING MODELS IN DECENT AGREEMENT SUGGESTING TSTMS WILL IMPACT SE 1/2 OF AREA THIS AFTN SO BUMPED UP POPS IN THIS AREA TO LIKELY RANGE. RATHER STRONG GRADIENT/MIXING AHEAD OF THE FRONT SHOULD RESULT IN BREEZY/WARM CONDITIONS ONCE AGAIN WITH HIGH TEMPS RANGING FROM THE U70S NW TO THE L80S SE. SFC HIGH EXPECTED TO MOVE EAST ACROSS THE AREA TONIGHT AS THE FRONT SINKS S-SE TO SRN IN/OH. LIGHT WINDS AND CLEARING SKIES SHOULD PROVIDE GOOD RADIATIONAL COOLING ALLOWING TEMPS TO FALL INTO THE M-U50S. SOME POTENTIAL FOR FOG DEVELOPMENT BUT HELD OFF ADDING TO FCST TO SEE HOW SGFNT THE DRYING IS BEHIND THE FRONT THIS AFTN. && .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 420 AM EDT WED MAY 27 2015 THE MAIN CHALLENGES THIS PERIOD CONCERN THE EVOLUTION AND PHASING OF A NORTHERN STREAM SYSTEM DROPPING SOUTH OUT OF CANADA AND A SOUTHERN STREAM WAVE EJECTING EAST ACROSS THE CONUS FRIDAY AND SATURDAY. FOR THIS PACKAGE...FAVORED THE ECMWF. THE ECMWF CONTINUES TO HAVE A BETTER OVERALL HANDLE WITH THIS SYSTEM WHICH IS REFLECTED IN BETTER RUN TO RUN CONSISTENCY THAN THE GFS. ALSO...THE UPSTREAM AIRMASS HAS BEEN VERY EFFICIENT IN PRODUCING SHOWERS AND STORMS. THERMAL AND WIND PROFILES SUPPORT ONLY A MARGINAL SEVERE STORM THREAT...BUT GIVEN THE HISTORY OF THIS AIRMASS AND THE LIKELY HYDROLOGIC RECYCLING UPSTREAM...HAVE RAISED RAIN CHANCES FRIDAY NIGHT AND SATURDAY. PRECIPITABLE WATER VALUES SHOULD RISE CLOSE TO 1.75. CAPE VALUES SHOULD REMAIN AROUND OR UNDER 1000 J/KG...SO LOCALLY HEAVY RAINFALL IS LIKELY. AFTER SATURDAY NIGHT...REMOVED ALL RAIN CHANCES EXCEPT FOR A LOW CHANCE FOR A LINGERING SHOWER OVER SOUTHEAST AREAS SUNDAY. TEMPERATURES SHOULD BE VERY WARM THURSDAY AND FRIDAY WITH HIGHS FROM 82F TO 86F. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1256 PM EDT WED MAY 27 2015 MID LEVEL TROUGH TRACKING INTO THE GREAT LAKES IN CONCERT WITH A SEPARATE REMNANT MCV INTO SRN/CTRL INDIANA WILL PROVIDE ENOUGH LIFT OVER A MODERATELY UNSTABLE/MOIST ENVIRONMENT TO PRODUCE SCATTERED SHOWERS/STORMS THROUGH APPROMIATELY 20-22Z AT KFWA AND THROUGH 19-20Z AT KSBN. BKN-OVC CEILINGS WILL LIKELY OSCILLATE BETWEEN HIGH MVFR AND LOW VFR THROUGH THE AFTERNOON AT EACH SITE. LIGHT WINDS AND DRY/VFR CONDITIONS ARE EXPECTED BEHIND THE ASSOCIATED COLD FRONT THIS EVENING INTO THURSDAY AS HIGH PRESSURE BUILDS IN. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...STEINWEDEL SYNOPSIS...STEINWEDEL SHORT TERM...JT LONG TERM...SKIPPER AVIATION...STEINWEDEL VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 27, 4:51 AM EDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 451 AM EDT WED MAY 27 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-280900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 451 AM EDT WED MAY 27 2015 /351 AM CDT WED MAY 27 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED... ESPECIALLY ACROSS EASTERN PORTIONS OF THE AREA TODAY. A FEW OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS THIS AFTERNOON... MAINLY EAST OF A HILLSDALE MICHIGAN TO MARION INDIANA LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. HIGH WAVES MAY CAUSE DANGEROUS SWIMMING CONDITIONS AT LAKE MICHIGAN BEACHES SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-280900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 451 AM EDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY. HIGH WAVES RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE ALSO POSSIBLE SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, May 27, 1:39 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
139 PM EDT WED MAY 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL 1 NNE NYENA LAKE 40.98N 86.18W
05/27/2015 E1.00 INCH FULTON IN PUBLIC
TRAFFIC CAME TO A HALT ON U.S. 31 BETWEEN
ROCHESTER AND DEEDSVILLE DURING HEAVY RAIN
AND QUARTER SIZED HAIL.
&&
MCDLocal storm report, May 27, 1:45 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
145 PM EDT WED MAY 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 1 NNW ROLLING HILLS 41.04N 85.27W
05/27/2015 M0.50 INCH ALLEN IN TRAINED SPOTTER
&&
MCDLocal storm report, May 27, 1:56 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
156 PM EDT WED MAY 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 1 E HUNTINGTON 40.88N 85.49W
05/27/2015 HUNTINGTON IN EMERGENCY MNGR
TREES AND POWERLINES DOWN ON THE EAST SIDE
OF TOWN.
&&
MCDLocal storm report, May 27, 2:08 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
208 PM EDT WED MAY 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 1 ESE ROLLING HILLS 41.02N 85.25W
05/27/2015 E0.50 INCH ALLEN IN TRAINED SPOTTER
NEAR I-69/US-24 AREA.
&&
MCDLocal storm report, May 27, 2:23 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
223 PM EDT WED MAY 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 1 NNE GARRETT 41.37N 85.12W
05/27/2015 DE KALB IN TRAINED SPOTTER
1 TO 2 FT DIAMETER TREE BRANCH AND A SIGN
DOWNED NEAR THE INTERSECTION OF CR-15 AND
HWY 8. TIME ESTIMATED BY RADAR.
&&
MCDLocal storm report, May 27, 2:36 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
236 PM EDT WED MAY 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG AUBURN 41.37N 85.06W
05/27/2015 DE KALB IN EMERGENCY MNGR
REPORTS OF TREES AND POWERLINES DOWN IN THE
CENTER OF TOWN.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 1:15 PM EDT | Severe Thunderstorm Warning | IWX | Henry | 30 min |
| May 27, 1:59 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Williams | 46 min |
| May 27, 2:31 PM EDT | Severe Thunderstorm Warning | IWX | Paulding | 44 min |
| May 27, 2:37 PM EDT | Areal Flood Advisory | IWX | Defiance, Fulton, Henry, Paulding | 4 hr |
| May 27, 3:47 PM EDT | Areal Flood Advisory | IWX | Defiance, Henry, Paulding, Putnam | 3 hr |
| May 27, 5:15 PM EDT | Special Weather Statement | IWX | Putnam | 30 min |
| May 27, 6:15 PM EDT | Special Weather Statement | IWX | Van Wert | 30 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.